Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 3, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 11, 2011, 3:12 AM EST. It took effect at Jan 12, 2011, 1:00 AM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2011, 3:12 AM EST (08:12 UTC)
- In effect from
- Jan 12, 2011, 1:00 AM EST
- Expired
- Jan 13, 2011, 10:00 PM EST
- In force
- 45 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
540 WHUS72 KMLB 110812 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 312 AM EST TUE JAN 11 2011 ...NORTHWEST TO NORTHERLY WINDS WILL INCREASE LATE TONIGHT PUSHING SEAS TO HAZARDOUS LEVELS WEDNESDAY MORNING THROUGH THURSDAY... AMZ570-572-575-130800- /O.NEW.KMLB.SC.Y.0003.110112T0900Z-110113T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 312 AM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 5 PM EST THURSDAY. * WINDS AND SEAS: NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 25 KNOTS TOWARD SUNRISE WEDNESDAY...AND WILL REMAIN STRONG AS THEY VEER TO NORTH THROUGH EARLY THURSDAY. SEAS WILL BUILD AS HIGH AS 8 TO 9 FEET...AND POSSIBLY A LITTLE HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
306 WHUS72 KMLB 112120 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 420 PM EST TUE JAN 11 2011 ...NORTHWEST TO NORTHERLY WINDS WILL INCREASE LATE TONIGHT PUSHING SEAS TO HAZARDOUS LEVELS WEDNESDAY MORNING THROUGH THURSDAY... AMZ550-552-120930- /O.NEW.KMLB.SI.Y.0003.110112T0600Z-110112T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 420 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 AM TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST WEDNESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 20 KNOTS WITH WIND GUSTS 25 TO 30 KNOTS OVERNIGHT TUESDAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-120930- /O.EXT.KMLB.SC.Y.0003.110112T0600Z-110113T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 420 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM WEDNESDAY TO 5 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM WEDNESDAY TO 5 PM EST THURSDAY. * WINDS AND SEAS: NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 25 KNOTS TOWARD SUNRISE WEDNESDAY...AND WILL REMAIN STRONG AS THEY VEER TO NORTH THROUGH EARLY THURSDAY. SEAS WILL BUILD AS HIGH AS 8 TO 9 FEET...AND POSSIBLY A LITTLE HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-120930- /O.CON.KMLB.SC.Y.0003.110112T0900Z-110113T2200Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 420 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 5 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 5 PM EST THURSDAY. * WINDS AND SEAS: NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 25 KNOTS TOWARD SUNRISE WEDNESDAY...AND WILL REMAIN STRONG AS THEY VEER TO NORTH THROUGH EARLY THURSDAY. SEAS WILL BUILD AS HIGH AS 8 TO 9 FEET...AND POSSIBLY A LITTLE HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
934 WHUS72 KMLB 120930 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 430 AM EST WED JAN 12 2011 ...NORTHWEST TO NORTHERLY WINDS WILL INCREASE LATE TONIGHT PUSHING SEAS TO HAZARDOUS LEVELS WEDNESDAY MORNING THROUGH THURSDAY... AMZ555-122100- /O.EXB.KMLB.SC.Y.0003.000000T0000Z-110113T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 430 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS TODAY WILL ONLY SLOWLY DIMINISH TONIGHT AND THURSDAY. STEEP SHORT PERIOD WAVES WILL BUILD 6 TO 7 FEET AND UP TO 9 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-122100- /O.EXT.KMLB.SC.Y.0003.000000T0000Z-110113T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 430 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS TODAY WILL SLOWLY DIMINISH TONIGHT AND THURSDAY. STEEP SHORT PERIOD WAVES WILL BUILD 6 TO 7 FEET AND UP TO 9 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-121500- /O.CON.KMLB.SI.Y.0003.000000T0000Z-110112T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 430 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS EARLY IN THE MORNING MORNING WILL DIMINISH TO 15 TO 20 KNOTS LATE THIS MORNING. CHOPPY SHORT PERIOD WAVES UP TO 6 FEET WILL CONTINUE INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTHWEST WINDS 20 TO 25 KNOTS BUT WITH SEAS EXPECTED TO REMAIN BELOW 7 FEET. && $$
586 WHUS72 KMLB 122105 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL ISSUED BY NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 405 PM EST WED JAN 12 2011 ...NORTHWEST TO NORTHERLY WINDS WILL CONTINUE NEAR 20 KNOTS PRODUCING HAZARDOUS SEAS THROUGH THURSDAY... AMZ555-570-572-575-131030- /O.CON.KMLB.SC.Y.0003.000000T0000Z-110113T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 405 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS NEAR 20 KNOTS WILL SLOWLY DIMINISH ON THURSDAY. STEEP SHORT PERIOD WAVES WILL CONTINUE AT 5 TO 7 FEET AND UP TO 9 FEET IN THE GULF STREAM ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
702 WHUS72 KMLB 130903 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 403 AM EST THU JAN 13 2011 ...NORTHWEST TO NORTHERLY WINDS WILL CONTINUE NEAR 20 KNOTS PRODUCING HAZARDOUS SEAS THROUGH THURSDAY... AMZ555-570-572-575-132100- /O.CON.KMLB.SC.Y.0003.000000T0000Z-110113T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 403 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WILL DIMINISH THIS AFTERNOON AS THE PRESSURE GRADIENT RELAXES. STEEP SHORT PERIOD WAVES WILL CONTINUE AT 5 TO 7 FEET AND UP TO 8 FEET IN THE GULF STREAM THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
757 WHUS72 KMLB 132021 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 321 PM EST THU JAN 13 2011 ...NORTHWEST TO NORTHERLY WINDS WILL CONTINUE NEAR 20 KNOTS PRODUCING HAZARDOUS SEAS THROUGH THURSDAY... AMZ555-570-572-575-140300- /O.EXT.KMLB.SC.Y.0003.000000T0000Z-110114T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 321 PM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WILL DIMINISH THIS AFTERNOON AS THE PRESSURE GRADIENT RELAXES. STEEP SHORT PERIOD WAVES WILL CONTINUE AT 5 TO 7 FEET AND UP TO 8 FEET IN THE GULF STREAM THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR GUSTY NORTH WINDS 20 TO 25 KNOTS AND SEAS 6 TO 8 FEET...WHICH WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
359 WHUS72 KMLB 140303 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1003 PM EST THU JAN 13 2011 AMZ555-570-572-575-140415- /O.EXP.KMLB.SC.Y.0003.000000T0000Z-110114T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1003 PM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTH TO NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT AND INTO FRIDAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 9:10 PM EST, 6 hours 2 minutes earlier.
Area forecast discussion, Jan 10, 9:10 PM EST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
910 PM EST MON JAN 10 2011
.DISCUSSION...
CURRENT/OVERNIGHT...CONVECTION BROKE UP RAPIDLY THIS AFTERNOON OVER
CENTRAL FLORIDA AS ENERGY RACED NORTHWARD AWAY FROM THE AREA. AS
FRONT CONTINUES TO DRAW NEAR EXPECT CLOUD CEILINGS TO LOWER WITH
PATCHY FOG DEVELOPING LATER THIS EVENING & OVERNIGHT OVER ALL OF
EAST CENTRAL FLORIDA. ASIDE FROM A SPRINKLE TO LIGHT DRIZZLE MOST OF
THE PRECIPITATION IS LIKELY ENDED FROM THIS SYSTEM. CURRENT LIGHT
SOUTHWEST SURFACE FLOW WILL VEER WESTERLY THEN NORTHWESTERLY AS THE
FRONTAL BOUNDARY MOVES THROUGH OVERNIGHT. NOT MUCH COOLER AIR
IMMEDIATELY BEHIND THIS FEATURE SO OVERNIGHT LOWS EXPECTED TO REMAIN
MILD AND MAINLY IN THE MIDDLE/UPPER 50S TO NEAR 60 DEGREES
KISSIMMEE-ORLANDO & TITUSVILLE NORTHWARD WITH READINGS NEAR 60
DEGREES SOUTHWARD OVER THE INTERIOR THROUGH OKEECHOBEE COUNTY AND
LOWER 60S ALONG THE SOUTH BREVARD AND TREASURE COASTS.
TUESDAY...(PREVIOUS DISCUSSION)...A MUCH MORE BENIGN DAY COMPARED TO
TODAY WITH POP CHANCES NOT MENTIONABLE AND TEMPS RANGING FROM THE
UPPER 60S ACROSS VOLUSIA AND LAKE COUNTIES TO THE MID TO UPPER 70S
IN AND SOUTH OF INDIAN RIVER COUNTY. THIS IS AFTER TEMPS IN THE
SOUTHERN CWA WERE BUMPED DOWN SLIGHTLY FROM MAV GUIDANCE AS THIS
INITIAL RUN WAS SHOWING TEMPS REACHING THE LOW 80S. EXPECT TEMPS
ACROSS THE BOARD TO GENERALLY BE AT OR ABOVE NORMAL.
&&
.AVIATION...CURRENT VFR CIGS FL040-FL060 WILL GRADUALLY LOWER LATER
THIS EVENING & OVERNIGHT AREAWIDE TO IFR CIGS WITH SOME LIFR
POSSIBLE. MVFR VSBYS ALSO EXPECTED. CONDS SLOW TO IMPROVE ON TUE
MORNING WITH GRADUAL IMPROVEMENTS DURING THE AFTERNOON. SW WINDS
5-10 KTS TO VEER TO W/NW OVERNIGHT BEHIND FRONTAL BOUNDARY REMAINING
NW DURING THE DAY ON TUE AROUND 10 KTS OR LESS.
&&
.MARINE...OVERNIGHT-TUE...FRONTAL BOUNDARY WILL PASS THROUGH THE
COASTAL WATERS OF ECFL OVERNIGHT. S/SW WINDS 15-20 KTS AWAY FROM THE
COAST WILL VEER TO W/NW IMMEDIATELY BEHIND BOUNDARY WITH A GRADUAL
DECREASING OF WINDS OVERNIGHT. SEAS 5-6 FT OFFSHORE AND 3-5 FT NEAR
SHORE WILL SLOWLY SUBSIDE LATE TONIGHT. SMALL CRAFT ADVISORY EXPIRES
AT 03Z AND WILL LIKELY LET IT DO SO AND REPLACE WITH CAUTIONARY
STATEMENTS OFFSHORE. WINDS/SEA HEIGHTS WILL CONTINUE TO GRADUALLY
DECREASE THRU THE DAY ON TUE. CURRENT DOMINANT WAVE PERIODS 5-6
SECONDS WILL MAKE FOR CHOPPY SEAS AT LEAST THRU TONIGHT AND EARLY ON
TUE.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SEDLOCK/GLITTOHazardous weather outlook, Jan 10, 5:02 PM EST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 502 PM EST MON JAN 10 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-110200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 502 PM EST MON JAN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...DENSE FOG/SMOKE IMPACT... A NEARLY SATURATED AIR MASS IS EXPECTED NEAR THE FRONTAL BOUNDARY AS IT SAGS INTO EAST CENTRAL FLORIDA OVERNIGHT. PATCHES OR AREAS OF FOG ARE EXPECTED TO FORM AFTER MIDNIGHT AND MAY BECOME DENSE IN SOME LOCATIONS BEFORE SUNRISE TUESDAY. IF YOU WILL BE DRIVING LATE TONIGHT...BE PREPARED FOR THE POSSIBILITY OF ENCOUNTERING DENSE FOG. ...WIND AND SEA IMPACT... SOUTH WINDS OF 20 KNOTS WILL CONTINUE WELL OFFSHORE NORTHWARD FROM SEBASTIAN INLET THIS EVENING. THE WINDS WILL GRADUALLY SHIFT TO THE SOUTHWEST AND WEST AND SLOWLY DIMINISH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A LARGE HIGH PRESSURE SYSTEM BEHIND THE COLD FRONT WILL PUSH MUCH COLDER AIR INTO EAST CENTRAL FLORIDA. LOWS WEDNESDAY MORNING WILL BE IN THE 40S...EXCEPT FOR SOME MID TO UPPER 30S IN THE COLDER INTERIOR SPOTS. LOWS ARE EXPECTED TO BE EVEN CHILLIER WITH THE POTENTIAL FOR SOME FREEZING TEMPERATURES BOTH THURSDAY AND FRIDAY MORNINGS. INTERESTS IN EAST CENTRAL FLORIDA SHOULD KEEP INFORMED OF THE UPCOMING COLD WEATHER. ALSO BEHIND THE FRONT...BOATING CONDITIONS WILL BECOME HAZARDOUS DUE TO INCREASING NORTHWEST TO NORTH WINDS...AND THE FIRE DANGER WILL INCREASE DURING THE LATTER HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CRISTALDI/GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:07 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 11, 3:03 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 12 hr |
| Jan 11, 3:48 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 25 hr |
| Jan 11, 3:51 PM EST | Wind Chill Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 18 hr |
| Jan 11, 4:20 PM EST | Small Craft Advisory for Winds | MLB | 18 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.